# SDR RAI00504007

- Difficulty date: April 7, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 18,201 hours, 19,936 cycles
- Propeller: Mcauly B5JFR36C1101
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: B5JFR36C1103E
- Part serial: 020993
- Condition: Defective
- Location: Left
- Part time: 15,913 hours, 15,920 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - LEFT PROP HEAT FAULTS IN LONG AND SHORT CYCLES.  MAINTENANCE REMOVED AND REPLACED LEFT PROP.
